# SDR DALA2024060405761

- Difficulty date: June 1, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 67,963 hours, 32,022 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 4329569) WORKING WORKCARD 3350-7413, EMERG LIGHTS BATTERY FAILED CAPACITY CHECK. R/R EMERG LIGHT BATTERY PACK AT ROW 11F PER B737 AMM 33-51.
